# SDR AWXA200500826

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,529 hours, 34,222 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING 8 DAY CHECK REPORTED CENTER KEEL BEAM PANEL BULGING WITH PULLED FASTENERS LOCATED AT STA 582, JUST RIGHT OF CENTER TANK SUMP ACCESS PANEL.  MAINTENANCE BLENDED OUT CORROSION AT KEEL BEAM RT SIDE STA 576-582, BL 6.5R.  INTERGRANULAR CORROSION ON LOWER KEEL BEAM VERTICAL LEG IS OUT OF SRM LIMITS IAW BOEING 737-300 SRM 53-60-12.  REMOVED AND INSTALLED NEW SECTION OF KEEL BEAM FROM STA 520-625 IAW BOEING 737-300 SRM 53-60-12 FIG 203.
